IEEE - Institute of Electrical and Electronics Engineers, Inc. - Information Rate of OFDM-Based Optical Wireless Communication Systems With Nonlinear Distortion

Author(s): S. Dimitrov ; H. Haas
Sponsor(s): IEEE Lasers and Electro-Optics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2013
Volume: 31
Page Count: 12
Page(s): 918 - 929
ISSN (Paper): 0733-8724
ISSN (Online): 1558-2213
DOI: 10.1109/JLT.2012.2236642
Regular:

In this paper, a piecewise polynomial function is proposed as a generalized model for the nonlinear transfer characteristic of the transmitter for optical wireless communications (OWC). The two... View More

Advertisement